# SDR 06FDEA03679

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 35,073 hours, 23,748 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Boot
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE AT FL 280, HAD MID NR 2 "A" LOOP ILLUMINATE THEN 5 SECONDS LATER "B" LOOP NR 2 MID LIGHT ILLUM.  SMOKE LIGHT ILLUMINATE.  PUT SMOKE MASK ON DECLARED EMERGENCY, PERFORMED MCD COMPARTMENT SMOKE DETECTION ADJUSTMENT AND TESTED RAN PACKS WITH A/C CLOSED UP ON APU AND ENGS WITH NO FAULTS.  DURING REMOVAL AND REPLACEMENT OF COALESCER BAGS FOUND BOOTS ON HEAT EXCHANGERS LT AND RT PACKS LOOSE REF WRI 21-50/8103 FOR INFO.  SUSPECT THIS MAY HAVE CAUSED CARGO SMOKE FAULT.  FOUND EXCESSIVE LEAKS IN A/C BAY ON RT AND LT PACK HEAT EXCHANGER COUPLINGS.  FOUND RT AND LT COALESCER BAGS DIRTY WITHOUT ODOR.  RESECURED RT, LT COUPLING CLAMPS PER SMP.  REMOVED AND REPLACED RT AND LT BAGS PRECAUTIONARY, RT AND LT PACK
